Newton-like algorithms for kth root calculation
Annales Polonici Mathematici, Tome 52 (1990) no. 3, pp. 303-312
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Marek Kuczma 1 ; Halina Światak 1
@article{10_4064_ap_52_3_303_312,
author = {Marek Kuczma and Halina \'Swiatak},
title = {Newton-like algorithms for kth root calculation},
journal = {Annales Polonici Mathematici},
pages = {303--312},
year = {1990},
volume = {52},
number = {3},
doi = {10.4064/ap-52-3-303-312},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-52-3-303-312/}
}
TY - JOUR AU - Marek Kuczma AU - Halina Światak TI - Newton-like algorithms for kth root calculation JO - Annales Polonici Mathematici PY - 1990 SP - 303 EP - 312 VL - 52 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-52-3-303-312/ DO - 10.4064/ap-52-3-303-312 LA - en ID - 10_4064_ap_52_3_303_312 ER -
Marek Kuczma; Halina Światak. Newton-like algorithms for kth root calculation. Annales Polonici Mathematici, Tome 52 (1990) no. 3, pp. 303-312. doi: 10.4064/ap-52-3-303-312
Cité par Sources :